# SDR AWXA200400574

- Difficulty date: May 25, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 47,258 hours, 21,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 0721
- Condition: Faulty
- Location: Zone 241
- Part time: 20,210 hours, 8,039 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 4 DAY CHECK THE EMERGENCY LIGHT SYSTEM FAILED TEST.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
